# SDR CALA2023070302138

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 60,358 hours, 21,884 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 3715
- Condition: Faulty
- Location: Horiz Stab
- Part time: 42,620 hours, 15,349 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT ON CLIMB OUT WITH AUTO PILOT ON AND OFF. NO ELEC TRIM. UPDATED WITH PICTURES OF STAB FAULTS CHECKED FOR 115V AT STAB TRIM MOTOR CONNECTOR D700 PIN 1,2,3, TO UPDATE ROTABLE PARTS TAG. PIN 10 HAVE 116V ON ALL 3 NEXT STEP IS TO REPLACE STAB TRIM ROTABLE PARTS CHANGE WAS INDICATED - TT # 1774849  SN OFF 3715 MOTOR M1659 IAW FIM 27-41 TASK 804 MOTOR, STAB, HO  OFF 29-2741-9-0011 3715 ON 29-2741-9-0011 7001 REF LOGPAGE 5026976 FOR MORE INFO. CLEARED FUP FOR NO STABALIZER ELEC INPUT ON YOKE. PARTS TAG HAS BEEN UPDATED.  PARTS USED: 29-2741-9-0011,QTY :1
